PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2015 | 3 | 1 |
Tytuł artykułu

Equality in Wielandt’s eigenvalue inequality

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we give necessary and sufficient conditions for the equality case in Wielandt’s eigenvalue inequality.
Wydawca
Czasopismo
Rocznik
Tom
3
Numer
1
Opis fizyczny
Daty
otrzymano
2015-01-15
zaakceptowano
2015-03-22
online
2015-04-09
Twórcy
  • Department of Mathematics, Statistics and Computer Science, University of
    Illinois at Chicago, Chicago, Illinois 60607-7045, USA
Bibliografia
  • [1] K. Fan, On a theorem of Weyl concerning eigenvalues of linear transformations, I. Proc. Nat. Acad. Sci. U. S. A. 35 (1949),652–655.[Crossref]
  • [2] S. Friedland, Extremal eigenvalue problems, Bull. Brazilian Math. Soc. 9 (1978), 13-40.
  • [3] S. Friedland, A generalization of the Motzkin-Taussky theorem, Linear Algebra Appl. 36 (1981), 103-109.[Crossref]
  • [4] G.H. Hardy, J.E. Littlewood and G. Pólya, Inequalities, Cambridge Univ. Press, Second edition, 1952.
  • [5] T. Kato, A Short Introduction to Perturbation Theory for Linear Operators, Springer-Verlag, 2nd ed., New York 1982.
  • [6] V.B. Lidskii, On the characteristic numbers of the sum and product of symmetric matrices. Doklady Akad. Nauk SSSR(N.S.) 75, (1950) 769–772.
  • [7] N. Moiseyev and S. Friedland, The association of resonance states with incomplete spectrum of finite complex scaledHamiltonian matrices, Phys. Rev. A 22 (1980), 619-624.
  • [8] F. Rellich, Perturbation Theory of Eigenvalue Problems, Gordon & Breach, New York, 1969.
  • [9] H. Wielandt, An extremum property of sums of eigenvalues, Proc. Amer. Math. Soc. 6 (1955), 106-110. [Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_spma-2015-0005
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.